# SDR 20000407SH021

- Difficulty date: March 1, 2000
- Submitted: April 7, 2000
- Operation: General aviation
- Aircraft: N351BR
- Make and model: Cessna 182S
- Aircraft serial: 18280045
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Servo
- Part number: KS271C
- Part serial: 1210
- Condition: Worn
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A SERVICE BULLETIN ON PRIMARY SERVO (SB KS271C-5 ALERT NOTED THE SERVO GEAR TEETH TO HAVE EXCESSIVE WEAR.  GEAR BEARING APPEARS TO BE MAKING METAL.  THERE WAS A BLACKISH METAL POWDER RESIDUE UNDER THE GEAR.  WHEN THE GEAR IS TURNED BY HAND IT DOES NOT ROTATE SMOOTHLY AND MAKES A SLIGHT GRINDING NOISE.  ACFT TOTAL TIME:  325 HOURS.  (TIM AND PITCH SERVOS NORMAL).  (X)
